I hope you're not considering a permanent solution to a temporary problem but in the interest of clarity, here's your answer.
"Orudis" 350mg tabs are used to treat mild-moderate pain resultant from a wide array of inflammatory conditions. The main adverse effects are: Heartburn, Dyspepsia(sour stomach), Nausea, vomiting, tinnitus and ulceration of the stomach. The typical dosage for moderate pain is: Orudis 350mg's every 8 hours w/food or milk MAXIMUM 5/24hours.
Having done the math ; 24,000 mg's equals about 672 tablet so , yes, If you were able to avoid vomiting them up, the ulcerative causing effects would likely present with dark brown blood out your anus. The frothy, pink, arterial blood thrown up from the mouth would be from the varices in your esophagus that would have developed from the drugs effect on the Liver incresing its' size greatly.
The Certificate of Death would likely read: " Death due to Exsanguination ( loss of blood) secondary to "Esophageal Varices" and Hematemia and Hematuria.
Not a good way to go so stick to 1 every 8 hr.s,
Dave Hobbins E.M.T.-A.-P. (ret.)
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 2 answers
Posted 13 Dec 2010 • 1 answer
Posted 24 Feb 2012 • 1 answer
Posted 17 Nov 2012 • 1 answer
Posted 15 Jul 2013 • 1 answer